# SDR AALA200801857

- Difficulty date: July 11, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N447AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49473
- Aircraft time: 61,395 hours, 61,395 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT SEAT ROW 21 TO AFT CABIN INOPERATIVE.  REPAIRED SHORT IN WIRING AT SEAT ROW 31DEF FOR EMERGENCY LIGHTS AT SEAT ROW 21 TO AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
